MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 7110-0306-3D-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Items returned: - n/a.Visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging was not provided for this investigation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot definitively determine if a condition existed that would have caused or contributed to the reported event.Without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform and analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): potential complications potential complications include, but are not limited.Verify to take care of this matter before do procedure.[serious complications] ·hematoma at the site of entry.·vessel perforation.·aneurysm rupture.·parent artery occlusion.·incomplete aneurysm filling.·emboli, hemorrhage, ischemia, vasospasm.·clot formation.·revascularization.·syndrome, and neurological deficits including stroke and possibly death.With this use of this product, potential malfunctions may occur, but are not limited.Verify to take care of this matter before do procedue.[serious malfunctions] ·coil migration or misplacement, ·premature or difficult coil detachment.Warnings and precautions: (8) during coil detachment, slowly pull back on the delivery pusher under fluoroscopic guidance and confirm that the coil is completely detached.[incomplete detachment may cause the coil to be pulled out of the aneurysm.] (14) do not use any power source other than a v-track microplex detachment controller for coil detachment.[the coil cannot be detached with any other power source.] (18) the coil must be properly positioned in the aneurysm within the specified reposition time (30 minutes).The reposition time is the time between introduction of the coil into the microcatheter and the time of its detachment.If the coil cannot be positioned and detached within the reposition time, simultaneously remove the coil and the microcatheter.[otherwise, the coil may become stretched, tangled, damaged or break.] (19) if a coil must be retrieved using a retrieval device, such as a snare, do not withdraw the coil into the microcatheter.Instead, remove the coil, the microcatheter and the retrieval device in parallel.[otherwise, the coil may become damaged.] 2.After coil detachment, do not advance the delivery pusher beyond the tip of the microcatheter.[the delivery pusher, if exposed, could puncture the aneurysm.] 5.Detachment of the hes coil: 5-2 when the detachment controller is properly connected to the delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will turn to slow flashing green.Both solid and flashing green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the detachment controller is properly connected with the delivery pusher.If the connection is correct and no green light appears, replace the detachment controller with a new one.5-4 push the detachment button.Verify that an audible tone sounds and the light flashes green.5-5 the completion of the detachment cycle is indicated by three audible tones and three yellow flashes.If the coil does not detach during the detachment cycle, leave the detachment controller attached to the delivery pusher and attempt another detachment cycle when the light turns green.5-6 the light will turn red after the detachment cycle is repeated 20 times.If the light is red before another attempt to detach the coil, do not use the detachment controller, discard it and replace it with a new one.5-7 verify detachment of the coil by first loosening the rhv, then pulling back slowly on the delivery pusher and the detachment controller and confirming that there is no coil movement under fluoroscopy.Note - if the coil does not detach after the third attempt at detachment, remove the hes.The physical device was not available for evaluation to determine if a condition existed that would have caused or contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.
 
Event or Problem Description
As reported by the rage clinical study: the patient completed a routine diagnostic angiogram 185 days post-op and a recurrence of the aneurysm was seen.The patient was then scheduled for a craniotomy due to his risk of a rupture.Adverse event outcome : resolved without sequelae.The independent reviewer determined the event to be related to the study device and possibly related to the study procedure.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19093874
Report Number2032493-2024-00287
Device Sequence Number7407914
Product Code KRD
UDI-Device Identifier00816777025463
UDI-Public(01)00816777025463(11)210504(17)260430(10)2105041W6
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number7110-0306-3D-A2
Device Lot Number2105041W6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROSOFT 3D (LOT #2104201W6)
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age54 YR
Patient SexMale